Alert archive / North Carolina / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 148, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at Aug 2, 2008, 7:45 PM EDT for Robeson County, North Carolina. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2008, 7:45 PM EDT (23:45 UTC)
- Expired
- Aug 2, 2008, 8:45 PM EDT
- In force
- 60 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
County Robeson County, NC
The radar
The Wilmington radar (KLTX), 113 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 8:00 PM EDT | TSTM WND DMG | Ese Pembroke, NC | TREES DOWN IN UNION CHAPEL ROAD AND EAST 3RD STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 2, 7:22 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 11.8 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 617 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 1463 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KILM 022345
SVRILM
NCC155-030045-
/O.NEW.KILM.SV.W.0148.080802T2345Z-080803T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
745 PM EDT SAT AUG 2 2008
THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ROBESON COUNTY IN SOUTHEAST NORTH CAROLINA
* UNTIL 845 PM EDT
* AT 743 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
WEST OF MAXTON...OR NEAR LAURINBURG...AND MOVING SOUTHEAST AT 15
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MAXTON BY 750 PM...
SEVEN BRIDGES BY 755 PM...
ALMA BY 800 PM...
RAEMON BY 815 PM...
BUIE BY 820 PM...
PEMBROKE BY 825 PM...
MORE DANGEROUS THUNDERSTORMS MAY DEVELOP AND AFFECT OTHER COMMUNITIES
IN THE WARNED AREA.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS.
PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 877-633-6772...WHEN
YOU CAN DO SO SAFELY.
LAT...LON 3480 7918 3467 7896 3443 7922 3462 7945
3470 7940 3477 7934 3479 7934 3481 7935
3484 7934 3484 7922
TIME...MOT...LOC 2345Z 320DEG 13KT 3470 7945
$$
HAWKINS1 follow-up statement
000
WWUS52 KILM 030047
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
847 PM EDT SAT AUG 2 2008
NCC155-030056-
/O.EXP.KILM.SV.W.0148.000000T0000Z-080803T0045Z/
ROBESON NC-
846 PM EDT SAT AUG 2 2008
...THE SEVERE THUNDERSTORM WARNING FOR ROBESON COUNTY HAS EXPIRED...
AT 843 PM EDT...THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING
HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE WARNING WAS ALLOWED
TO EXPIRE. ANOTHER SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
SOUTHEASTERN ROBESON COUNTY UNTIL 930 PM. STRONG TO SEVERE STORMS
WILL CONTINUE TO AFFECT AREAS EAST OF HIGHWAY 41 AND SOUTH OF
HIGHWAY 211.
PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 877-633-6772...WHEN
YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT SUNDAY
MORNING FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA.
LAT...LON 3480 7918 3467 7896 3443 7922 3462 7945
3470 7940 3477 7934 3479 7934 3481 7935
3484 7934 3484 7922
TIME...MOT...LOC 2345Z 320DEG 13KT 3470 7945
$$
RASWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 5:45 PM EDT, 2 hours earlier.
Area forecast discussion, Aug 2, 5:45 PM EDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON NC 545 PM EDT SAT AUG 2 2008 .SYNOPSIS... THE AREA WILL BE UNDER A LONGWAVE UPPER TROF THROUGHOUT THE FORECAST PERIOD. SHORTWAVE TROUGHS AND RIDGES ALOFT WILL MOVE ACROSS THE AREA FROM TIME TO TIME DURING THE UPCOMING WEEK...EACH AFFECTING THE FORECAST AREA DIFFERENTLY. THE SHORTWAVE TROUGHS WILL ENHANCE THE CONVECTION WHEREAS THE RIDGES WILL PUT A LID ON CONVECTION... RESULTING IN HIGHER MAXIMUM TEMPERATURES. THE DIFFICULTY WILL LIE IN THE TIMING OF THESE UPPER FEATURES. IN ADDITION...A COLD FRONT WILL DROP SOUTHEAST AND STALL NORTH AND WEST OF THE AREA ON SUNDAY...THEN SLOWLY DISSIPATE MONDAY WHICH WILL ALLOW THE REFORMATION OF THE PIEDMONT TROF WHICH WILL LIKELY LAST THROUGH THE UPCOMING WEEK. && .NEAR TERM /THROUGH TONIGHT/... AS OF 3 PM SATURDAY...HEAT ADVISORY HAS BEEN CANCELLED. FOCUS WILL BE ON THE EVOLUTION OF UPSTREAM CONVECTION. SURFACE ANALYSIS SHOWS CAPES ON THE ORDER OF 3-4K J/KG AND WITH OUTFLOW BOUNDARIES DEVELOPING AS WELL AS THE 500MB TROUGH SWINGING THROUGH...TRIGGERS ARE AVAILABLE. AT THIS POINT...LOOKS LIKE THE NAM/WRF IS THE WINNER IN HANDLING THE CONVECTION. FOR THE OVERNIGHT HOURS...WILL FOLLOW ITS PROGRESSION. THIS MEANS SOUTHERN AREAS COULD STILL BE UNDER THE GUN FROM 0600 UTC THROUGH ABOUT 0900 UTC. FOG COULD BE AN ISSUE EARLY SUNDAY DEPENDING ON THE COVERAGE OF RAINFALL...HOWEVER WILL HAVE TO MONITOR DEBRIS CLOUDS. WINDS SHOULD REMAIN UP JUST ENOUGH TO PRECLUDE A SERIOUS FOG EVENT. OVERNIGHT LOW TEMPERATURES WILL ONCE AGAIN RANGE FROM THE LOWER TO MIDDLE 70S. && .SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... AS OF 3 PM...LONGWAVE UPPER TROF TO PERSIST THROUGH THE SHORT TERM. LEFTOVER CONVECTION EARLY SUNDAY MORNING ALONG THE IMMEDIATE COAST TO GIVE WAY TO A DECENT DAY. SUBSIDENCE ALOFT TO PREVAIL AND WILL DOMINATE MUCH OF SUNDAY KEEPING MOST CONVECTION AT BAY. HAVE INCLUDED A VERY LOW POP FOR AN ISOLATED AFTN SEA BREEZE TSTM. VARIOUS MODEL MOS GUIDANCE CONTINUE THE TREND WITH 90-95 FOR SUNDAY MAXES...AND SEE NO REASON TO GO AGAINST. SUNDAY NIGHT WILL BE A QUIET ONE WITH SKIES QUICKLY CLEARING AFTER SUNSET. SFC BASED INVERSION TO DEVELOP 1-2 HRS AFTER SUNSET AND ITS LOOKING LIKE A DECENT RAD COOLING NITE SHAPING UP. WILL AIM FOR THE LOWER END OF MIN TEMP GUIDANCE...POSSIBLY A DEGREE OR 3 EVEN LOWER. MONDAY INTO MONDAY NIGHT...SEA BREEZE CONVECTION WILL BE MORE PREVALENT THAN SUNDAY DUE TO SUBSIDENCE ALOFT NOT AS PROMINENT AS 24 HRS PRIOR. FOR MONDAY NIGHT...AN UPPER S/W TROF TO APPROACH FROM THE NW AND LIKELY ENHANCE CONVECTION OVERNIGHT. FOR NOW HAVE INDICATED 30 POPS TRAVERSING THE ILM CWA FROM NW TO SE FROM MIDNIGHT TUE THROUGH SUNRISE TUE. WITH DEBRIS CLOUDINESS BLANKETING A GOOD PORTION OF THE AREA...MIN TEMPS SHOULD BE ON THE HIER SIDE OF GUIDANCE. && .LONG TERM /TUESDAY THROUGH SATURDAY/... AS OF 3 PM...RIDGE OF HIGH PRESSURE CONTINUES OVER THE AREA WITH WELL DEVELOPED PIEDMONT TROUGH. TUESDAY AND WEDNESDAY STILL CONTINUE TO LOOK LIKE THE WARMEST DAYS WITH TEMPERATURES IN THE UPPER 90S INLAND TO THE MID 90S AT THE COAST. PROBABILITY OF A HEAT ADVISORY ARE INCREASING FOR TUESDAY AND THE BEST CHANCE FOR A HEAT ADVISORY APPEARS TO BE FOR WEDNESDAY. RIDGE WEAKENS A BIT BY THURSDAY WITH SLOW MOVING FRONT MOVING INTO NORTH CAROLINA BY THURSDAY AND THIS BOUNDARY IS EXPECTED TO STALL IN THE REGION AND AND THIS INCREASE THE CHANCES FOR CONVECTION TO 30 OR 40 PERCENT WITH CLIMATIC FAVORED TIMES OF AFTERNOON AND EVENING. && .AVIATION /00Z SUNDAY THROUGH THURSDAY/... WILL BE BRIEF...CONVECTION MOVING FROM THE NORTHWEST SHOULD GIVE FLO AND LBT AN HOUR OR TWO OF THUNDERSTORMS THE FIRST PORTION OF THE TAF ISSUANCE. CONVECTION WILL WEAKEN AS IT NEARS THE COAST...WITH ONLY SHOWERS IN STORE FOR COASTAL TERMINALS. WINDS WILL BE VARIABLE AND GUSTY IN THE CONVECTION. BEHIND THE STORMS...ISOLATED LIGHT SHOWERS WITH MAINLY VFR CONDITIONS. COULD SEE SOME LIGHT FOG TOWARDS MORNING WITH THE LOW LEVEL MOISTURE. OUTLOOK THROUGH THURSDAY...EXPECT ISOLATED TO SCATTERED THUNDERSTORM ACTIVITY...MAINLY IN THE AFTERNOON AND EVENING...THROUGH THURSDAY. && .MARINE... NEAR TERM /THROUGH TONIGHT/... AS OF 3 PM SATURDAY...TIGHTENING PRESSURE GRADIENT AHEAD OF PIEDMONT TROUGH AND APPROACHING SHORTWAVE WILL PRODUCE WINDS IN 15-20 KNOT RANGE ACROSS ALL WATERS. WINDS ARE EXPECTED TO PEAK JUST BELOW SMALL CRAFT SHOULD EXERCISE CAUTION CRITERIA. TEMPTED TO INCREASE SEAS WITH THE INCREASE IN WINDS BUT THE LONGEVITY SHOULD NOT BE THERE. WILL STICK WITH THE 2-4 FEET RANGES....WITH SOME 5 FOOTERS OUT NEAR FRYING PAN SHOALS. MARINERS SHOULD NOTE WITH THE EXPECTED THUNDERSTORM ACTIVITY...A NUMBER OF MARINE WEATHER STATEMENTS OR EVEN SPECIAL MARINE WARNINGS COULD BE ISSUED OVERNIGHT. SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... AS OF 3 PM...SW FLOW TO RULE THE SHORT TERM. STALLED SFC FRONTAL BOUNDARY ACROSS THE INLAND CAROLINAS ON SUNDAY TO DISSIPATE BY MONDAY...ALLOWING FOR THE REDEVELOPMENT OF THE PIEDMONT TROF. THIS WILL COMBINE WITH THE FLOW AROUND THE WESTERN ATLANTIC HIGH...RESULTING IN THE CONTINUED SW FLOW 10-15 KT. MODELS INDICATE A LOW LEVEL JET TO DEVELOP AND AFFECT THE WATERS BOTH SUNDAY NIGHT AND MONDAY NIGHT...AND IS BEST SEEN AT THE 975MB LEVEL. SPEEDS COULD REACH 15 TO POSSIBLY 20 KT...ESPECIALLY AT THE 20 NM MARK AND BEYOND. SEAS WILL PRIMARILY BE A FUNCTION OF WIND DRIVEN SOUTHWESTERLY WAVES WITH PERIODS 5 TO 7 SECONDS. CONVECTION ALONG THE SEA BREEZE AND LATE MONDAY NIGHT COULD AFFECT THE AREA WATERS. LONG TERM /TUESDAY THROUGH THURSDAY/... AS OF 3 PM SATURDAY...SOUTHWEST WINDS ARE EXPECTED TO CONTINUE OVER THE WATERS THROUGH THE EXTENDED PERIOD. AN INCREASE IN WINDS SPEEDS IS PROGGED WITH THE APPROACHING FRONTAL BOUNDARY AND SEAS ARE EXPECTED TO INCREASE FROM 2 TO 3 FEET TO 4 FEET ON THURSDAY. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...NONE. NC...NONE. MARINE...NONE. && NEAR TERM...STEPHEN/RJD SHORT TERM...DUG LONG TERM...REID AVIATION...43
Hazardous weather outlook, Aug 2, 7:29 PM EDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 729 PM EDT SAT AUG 2 2008 NCZ087-096-097-099>101-SCZ017-023-024-032>034-039-046-032330- ROBESON-BLADEN-PENDER-COLUMBUS-BRUNSWICK-NEW HANOVER-MARLBORO- DARLINGTON-DILLON-FLORENCE-MARION-HORRY-WILLIAMSBURG-GEORGETOWN- 729 PM EDT SAT AUG 2 2008 ...SEVERE THUNDERSTORM WATCH 796 IN EFFECT UNTIL 1 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO OVERSPREAD THE AREA INTO THE EARLY MORNING HOURS. SOME OF THESE THUNDERSTORMS WILL BE SEVERE WITH LARGE HAIL AND DAMAGING THUNDERSTORM WIND GUSTS. THESE THUNDERSTORMS WILL CONTAIN TORRENTIAL DOWNPOURS AND FREQUENT DEADLY LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-032330- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 729 PM EDT SAT AUG 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS MAY REACH THE AREA AFTER MIDNIGHT. THESE THUNDERSTORMS MAY PRODUCE WINDS IN EXCESS OF 35 KNOTS. EXCESSIVE AMOUNTS OF LIGHTNING ARE POSSIBLE...AND VISIBILITIES COULD BE RESTRICTED BELOW ONE MILE AT TIMES. MARINERS SHOULD ENSURE A WEATHER RADIO IS ONBOARD AND IN GOOD WORKING ORDER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RJD
In the hours before
Special weather statement, Aug 2, 2:32 PM EDT, 5 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 232 PM EDT SAT AUG 2 2008 NCZ087-021930- ROBESON- 232 PM EDT SAT AUG 2 2008 ...STRONG THUNDERSTORMS MOVING INTO NORTHERN ROBESON COUNTY... AT 230 PM...A BROKEN LINE OF STRONG THUNDERSTORMS WAS DEVELOPING ACROSS CUMBERLAND AND HOKE COUNTIES. THE THUNDERSTORMS IN HOKE COUNTY WILL BEGIN MOVING INTO NORTHERN ROBESON COUNTY BY 245 PM AND MAY IMPACT AREAS MAINLY NORTH OF LUMBERTON. THESE DEVELOPING THUNDERSTORMS HAVE THE CAPABILITY OF PRODUCING VERY STRONG WINDS...HEAVY RAIN AND FREQUENT DEADLY LIGHTNING. KEEP AN EYE TO THE SKY AND MONITOR NOAA WEATHER RADIO FOR THE LATEST WEATHER UPDATES. && STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WEATHER.GOV/ILM. HAWKINS
Special weather statement, Aug 2, 6:32 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 632 PM EDT SAT AUG 2 2008 NCZ087-SCZ017-024-022330- ROBESON-MARLBORO-DILLON- 632 PM EDT SAT AUG 2 2008 AT 632 PM EDT...STRONG THUNDERSTORMS WERE...ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF HAMLET TO 11 MILES NORTH OF DOVESVILLE...OR ALONG A LINE EXTENDING FROM 10 MILES WEST OF LAURINBURG TO 10 MILES SOUTH OF CHERAW...MOVING EAST SOUTHEAST AT 15 MPH. THESE THUNDERSTORMS HAVE THE CAPABILITY OF PRODUCING SMALL HAIL... GUSTY WINDS UP TO 40 MPH AND FREQUENT DANGEROUS LIGHTNING. COMMUNITIES IN THE PATH OF THESE STORMS ARE BENNETTSVILLE...RED SPRINGS...ALMA...BUIE...CHAVISTOWN...CLIO...DUNBAR...MAXTON... MCCOLL...MINTURN...RAEMON AND REX. && STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WEATHER.GOV/ILM. 43
Special weather statement, Aug 2, 6:42 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 642 PM EDT SAT AUG 2 2008 SCZ023-022345- DARLINGTON- INCLUDING THE CITY OF...DARLINGTON 642 PM EDT SAT AUG 2 2008 ...STRONG THUNDERSTORMS APPROACHING THE COUNTY... AT 640 PM...RADAR INDICATED AN AREA OF STRONG THUNDERSTORMS MOVING EAST SOUTHEAST AT 15 TO 20 MPH. THESE STORMS WILL BE NEAR SOCIETY HILL BY 7 PM...AND WILL AFFECT HARTSVILLE BY 715 PM. THE STORMS MAY MAKE IT TO THE CITY OF DARLINGTON BY 745 PM. HAIL...GUSTY WINDS...FREQUENT LIGHTNING...AND HEAVY RAIN WILL ACCOMPANY THE STORMS. UP TO AN INCH OF RAINFALL IS POSSIBLE IN A SHORT PERIOD...WITH PONDING ON THE ROADWAYS LIKELY. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. ADDITIONAL INFORMATION IS ALSO AVAILABLE ON THE INTERNET AT WEATHER.GOV/ILM. 43
Local storm report, Aug 2, 7:31 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
731 PM EDT SAT AUG 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG WALLACE 34.72N 79.83W
08/02/2008 MARLBORO SC EMERGENCY MNGR
LARGE TREES DOWN ON KOLLOCK RD.
&&
LOEWENTHNearby
Severe Thunderstorm Warnings in North Carolina, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.